# SDR SWAA2024070197265

- Difficulty date: June 1, 2024
- Submitted: July 1, 2024
- Operation: Air carrier
- Aircraft: N8696E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36678
- Aircraft time: 26,266 hours, 12,981 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 947
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN FLOORBEAM HAS UPPER SURFACE CORROSION STA 947 LBL 23-27 WL 208. MRKD<[01] MEASURED PRE BLENDING DAMAGE AND FOUND OVER 50% MATERIAL LOSS. ORIGINAL PART THICKNESS = .180?; MATERIAL LOSS IS >.090?. DAMAGE IS OUT OF LIMITS PER SRM 53-70-51-1A1.[17] OK TO INSTALL NEW INTERCOSTAL BETWEEN STA 947-967; LBL 24 PER SRM 51-40-05. REF CORRECTIVE ACTION # 16.;[18] INSTALLED NEW INTERCOSTAL BETWEEN STA 947-967; LBL 24 PER SRM 51-40-02;[19] RII. VERIFIED INSTALLATION OF NEW INTERCOSTAL BETWEEN STA 947-967; LBL 24 PER SRM 51-40-02. LAV ATTACH FITTING AT STA 947 LBL 24 TO BE INSTALLED ON STEP1 OF THIS CARD. SIGN OFF FOR CORRECTIVE ACTION #18.;[20] REPAIRED DAMAGED FLOOR BEAM PER SRM 53-70-51-2R-5; ALTERNATIVE 2 AND EA 24-153-01528; WIP1 AND WIP2.;[21] 02 - INSPECTED PER [REFERENCE] EA 24-153-01528 WIP 1AND2 AND SRM 51-40-02;[22] 02 - INSPECTED PER [REFERENCE]EA 24-153-01528 WIP 1AND2 AND SRM 51-40-02;[23] 02 - INSPECTED PER [REFERENCE]EA 24-153-01528 WIP 1AND2 AND SRM 51-40-02
